# SDR ASAA2018010123054

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,404 hours, 10,648 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DE190553K
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 35,042 hours, 10,520 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TC 78472002 ON THE NR 2 ENGINE,  FOUND BLADE NR 24 COATING WORN BEYOND LIMITS.  ACFT GROUNDED.  ACCOMPLISHED ULTRASONIC INSPECTION IAW 72-21-02. NO DISCONTINUITIONS NOTED PRIOR TO INSTALL. REMOVED AND REPLACED THE FAN BLADE IAW AMM 72-21-02-840-006-F00.
